# SDR AALA2000776

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LFEC SHOWS CRACK IN BEAR STRAP AT LOWER AFT CORNER OF FORWARD RIGHT GALLEY DOOR FRAME.  REQUIRES REPAIR PER SERVICE BULLETIN 727-53-0188 FIG 3.  REPAIRED AFT LWER CORNER PER BOEING S/B 727-53-0188 FIG 3 AS DIRECTED.  (M)
